# SDR P5CA2020031900121

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 491B16131002004
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - FITTING, NO. 1 ENG R/H T/R TRANS COWL UPPER SIDE GUIDE FITTING.( IAW AMM 78-31-00-802-190 REV. 129 AND AMM 70-50-00-912-001 REV. 129 AND AMM 78-31-00-402-131 REV. 129 REPLACED THE NO. 1 ENG R/H T/R TRANSLATING COWL UPPER COWL GUIDE FITTING WITH SERVICEABLE PARTS. CONDITION CHECK NORMAL. )
